# SDR ASAA2014060408218

- Difficulty date: June 4, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A9401U439
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT CORRODED AROUND BOTTOM SIDES OF NUTPLATES BS 887, RBL 21-LBL 21, STR 26R-STR 26L.  ACFT GROUNDED.  REMOVED CORROSION ORIG MAT .070 MAT LOSS .009 MAT REMAINING .061 FOUND TO  BE OUT OF LIMITS IAW SRM 53-00-53, ORIGINAL MATERIAL IAW DWG 146A9401, USE UT 8225P.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02.  LOCATED AND  DRILLED UP NEW FLOOR SUPPORT, PN 146A401U39, PO 813205.1 IAW SRM 51-40-05 INSTALLED NUTPLATES AND FLOOR SUPPORT, SIDE PLATE, IAW SRM 51-40-02, REMOVED DOT M337 .
